4 doctors weighed in:

Does Accutane cause depression?

4 doctors weighed in
Dr. M. Christine Lee
Dermatology
2 doctors agree

In brief: Possibly

This is a potential risk so needs to be carefully considered and discussed with your doctor before starting this drug.
Patients with history of depression are not a candidate for this drug. If you decide to go on this drug you need to report to your doctor immediately if you develop any symptoms of depression or mood change or thoughts of suicide.

In brief: Possibly

This is a potential risk so needs to be carefully considered and discussed with your doctor before starting this drug.
Patients with history of depression are not a candidate for this drug. If you decide to go on this drug you need to report to your doctor immediately if you develop any symptoms of depression or mood change or thoughts of suicide.
Dr. M. Christine Lee
Dr. M. Christine Lee
Thank
Dr. Richard Levenson
Clinical Psychology

In brief: Accutane

This remains a controversial subject.
Studies are inconclusive to date.

In brief: Accutane

This remains a controversial subject.
Studies are inconclusive to date.
Dr. Richard Levenson
Dr. Richard Levenson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors